Application of Continued Fraction in Pell's Equation

Authors

  • Bal Bahadur Tamang Mahendra Ratna Multiple Campus, Ilam, Tribhuvan University

DOI:

https://doi.org/10.3126/tuj.v37i02.51651

Keywords:

approximations., convergents, continued fraction, Pell’s Equation, integer solution

Abstract

This paper uses a continued fraction to explain various approaches to solving Diophantine equations. It first examines the fundamental characteristics of continued fractions, such as convergent and approximations to real numbers. Using continued fractions, we can solve the Pell's equation. Certain theorems have also been discussed for how to expand quadratic irrational integers into periodic continued fractions. Finally, the relationship between convergent and best approximations and use of continuous fraction in calendar construction has-been investigated. The analytical theory of continued fractions is a significant generalization of continued fractions and represents a large field for current and future research.

Downloads

Download data is not yet available.
Abstract
66
PDF
92

Author Biography

Bal Bahadur Tamang, Mahendra Ratna Multiple Campus, Ilam, Tribhuvan University

Lecturer, Department of Mathematics

Downloads

Published

2022-12-31

How to Cite

Tamang, B. B. (2022). Application of Continued Fraction in Pell’s Equation. Tribhuvan University Journal, 37(02), 71–88. https://doi.org/10.3126/tuj.v37i02.51651

Issue

Section

Articles